# SDR MALA000308

- Difficulty date: May 15, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6055T19P14
- Part serial: UDAJ1419
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF F/O DIALED DOWN CTOT RT ENGINE LOST POWER.  TORQUE DROPPED TO 60 PERCENT THEN BACK TO APPROX 102 PERCENT, ENGINE SURGED LOUDLY MULTIPE TIMES.  RED ITT OVERTEMP LIGHT ILLUMINATED.  ENGINE CYCLED BETWEEN 60 AND 102 PERCENT APPROX 10 TIMES, CTOT WAS TURNED OFF AND ENGINE RAN NORMAL.  MX BORESCOPED RIGHT COMPRESSOR SECTION, NO DAMAGE NOTED.  BORESCOPED RT ENG HOT SECTION, NO DAMAGE NOTED.  REMOVED RT ENGINE HMU PN6055T19P13, INSTALLED SERVICEABLE HMU.  COMPLETED REQUIRED ENGINE RUNS, ALL CHECKS GOOD.  NO SURGES OR STALLS NOTED, OP AND LEAK CHECK GOOD.
